# SDR SWAA2019010328048

- Difficulty date: December 21, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 16,443 hours, 7,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Out Of Position
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 5A3307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE ASPIRATOR OUT OF POSITION.  R&R SLIDE ASSY PER EA.
